JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF A CUBIC FUNCTIONAL EQUATION ON GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF A CUBIC FUNCTIONAL EQUATION ON GROUPS
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
In this note we will find out the general solution and investigate the generalized Hyers-Ulam-Rassias stability for the cubic functional equation f(3+y) + f(-y)
 Keywords
stability;additive function;cubic function;quadratic function;
 Language
English
 Cited by
1.
HYERS-ULAM-RASSIAS STABILITY OF A CUBIC FUNCTIONAL EQUATION,;

대한수학회보, 2007. vol.44. 4, pp.825-840 crossref(new window)
2.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS,;;

대한수학회보, 2010. vol.47. 1, pp.195-209 crossref(new window)
3.
THE HYERS-ULAM STABILITY OF CUBIC FUNCTRIONAL EQUATIONS IN FUZZY BANACH SPACES,;;

East Asian mathematical journal, 2014. vol.30. 3, pp.271-281 crossref(new window)
4.
STABILITY FOR A CUBIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES,;;

충청수학회지, 2015. vol.28. 3, pp.353-363 crossref(new window)
1.
Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
2.
Stabilities of Cubic Mappings in Fuzzy Normed Spaces, Advances in Difference Equations, 2010, 2010, 1, 150873  crossref(new windwow)
3.
Elementary remarks on Ulam–Hyers stability of linear functional equations, Journal of Mathematical Analysis and Applications, 2007, 328, 1, 109  crossref(new windwow)
4.
STABILITY FOR A CUBIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES, Journal of the Chungcheong Mathematical Society, 2015, 28, 3, 353  crossref(new windwow)
5.
THE HYERS-ULAM STABILITY OF CUBIC FUNCTRIONAL EQUATIONS IN FUZZY BANACH SPACES, East Asian mathematical journal , 2014, 30, 3, 271  crossref(new windwow)
 References
1.
Functional equations in several variables,

2.
Proc. Amer. Math. Soc., vol.80. 3, pp.411-416 crossref(new window)

3.
Aequationes Math., vol.27. 1-2, pp.76-86 crossref(new window)

4.
Abh. Math. Sem. Univ. Hamburg, vol.62. pp.59-64 crossref(new window)

5.
Characterizations of inner product spaces,

6.
J. Math. Anal. Appl., vol.184. 3, pp.431-436 crossref(new window)

7.
Proc. Nat. Acad. Sci. U.S.A., vol.27. pp.222-224 crossref(new window)

8.
Stability of functional equations in several variables,

9.
Ann. of Math., vol.36. 3, pp.719-723 crossref(new window)

10.
J. Math. Anal. Appl., vol.222. 1, pp.126-137 crossref(new window)

11.
J. Math. Anal. Appl., vol.274. 2, pp.659-666 crossref(new window)

12.
Results Math., vol.27. 3-4, pp.368-372 crossref(new window)

13.
Proc. Amer. Math. Soc., vol.72. 2, pp.297-300 crossref(new window)

14.
Rend. Sem. Mat. Fis. Milano, vol.53. pp.113-129 crossref(new window)

15.
Problems in modern mathematics(Science ed.),